# SDR 95ZZZX5885

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8107B
- Make and model: Piper PA-28-236
- Aircraft serial: 288011013
- Engine: Lyc O540J3A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Condition: Broken
- Location: Nr 4 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND NR 4 CYLINDER LOW COMP.  (170 HR SMOH).  INVESTIGATION FOUND TOP COMP RING BROKEN AND UNUSUAL WEAR ON RINGS.  RINGS WORN TO A BEVEL EDGE DOWN OVER RING LANDS.  CHECKED ALL CYLS AND FOUND SAME WEAR AND SOME BROKEN RINGS.  ENG HAD BEEN OVERHAULED WITH CERMA CHROME CYLINDERS.
